# SDR UPS805032

- Difficulty date: November 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N729UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46029
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Jamb Fitting
- Condition: Cracked
- Location: Lt Fwd Exit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR D-CHECK, MAINTENANCE LT FWD TYPE 1 DOOR JAMB, UPPER FWD CORNER FITTING IS CRACKED.  REMOVED AND REPLACED FITTING IN ACCORDANCE WITH SRM 51-1-40.
